# SDR ASAA0570107

- Difficulty date: October 24, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 141A653824
- Condition: Gouged
- Location: Fs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND FORWARD GALLEY DOOR AFT UPPER STOP PIN IS GOUGED.  REPAIRED IAW EA 5210-10082.  (M)
